# SDR CALA2017072102285

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,215 hours, 14,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Out Of Adjust
- Location: R2 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE WILL NOT ARM.  FOUND THE GIRT BAR PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED THE SENSOR IAW AMM 25-66-11. OPS CHECKED NORMAL.
